MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7D282CT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction (pvc) ablation with a decanav and the patient experienced cardiac tamponade that required medication and pericardiocentesis.Blood pressure decreased during mapping.Subsequently, blood pressure recovered a little.Therefore, the procedure was continued.The procedure was performed until the completion of the ablation of pvc originating in the right ventricle and was completed.At the time of the patient¿s leaving the room, pericardial effusion could not be confirmed by echocardiography.After the patient left the room, blood pressure did not recover.Therefore, noradrenaline was administered continuously.Echocardiography revealed a pericardial effusion.The patient returned to the catheterization room again and drainage was performed.Did not require extended hospitalization.The effusion seemed to be venous blood.The physician did not feel that the bw products were difficult to use nor were defective.The patient was dextrocardia, so the physician considered that the major factor of the cause of the event might have been in the difficulty of comprehending anatomy analysis, at the beginning of mapping it was different from what the physician expected.Therefore, the physician considered the catheter might have perforated the epicardium.It was reported that prior to noting the pericardial effusion, no ablation was performed and the event was noticed during mapping phase.No steam pop was evident.No atrial septal puncture was performed.No abnormalities observed prior to use of the product nor during use of the product.Additional information was received on 28-jan-2025.No error messages observed on biosense webster equipment during the procedure.The patient did not require cardiac surgery.Additional information was received on 04-feb-2025.The outcome of the adverse event was improved.The physician¿s opinion on the cause of this adverse event was the patient¿s condition.Additional information was received on 07-feb-2025.Patient fully recovered.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31392073m and no internal action related to the complaint was found during the review.If the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21402304
Report Number2029046-2025-00448
Device Sequence Number9345805
Product Code DRF
UDI-Device Identifier10846835008791
UDI-Public(01)10846835008791(17)250718(10)31392073M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Catalogue NumberR7D282CT
Device Lot Number31392073M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN PUMP, JAPAN CONFIGURATION.; NGEN RF GENERATOR, JAPAN.; SOUNDSTAR ECO SMS 8F CATHETER.; THMCL SMTCH SF BID, TC, D-F.; UNK_CARTO 3.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age64 YR
Patient SexFemale
Patient Weight67 KG
Patient RaceAsian